Related Questions

I had a thyroglobulin antibody test taken and the results were 320. What does this mean? Should I be concerned about lupus, hashimoto's disease or thyroid cancer? I have been diagnosed with hypothyroid and the medicine I have been taking in addition to ve

Hashimoto's you have. You had become hypothyroid because you have hashimoto's thyroiditis, which was confirmed by the elevated thyroglobulin activity. You should not worry about lupus, or other conditions such as cancer. The strongest association with hashimoto's and another autoimmune problem is psoriasis and psoriatic arthritis. Read more...
Hashimoto's. Based on what you have written, including the cut off "hypothyroi" you almost certainly have hashimoto's disease, or autoimmune thyroiditis. This is where your immune system thinks your thyroid is foreign, like it was a virus, and tries to kill it. It causes hypothyroidism. We don't have all the information, but based on the thyroglobulin antibody only this is not thyroid cancer or lupus. Read more...

I have hashimoto's (hypothyroid and tested positive for thyroid antibodies).I take eltroxin but still had two misscariages. How can I prevent it?

Stay positive. Miscarriages are more common than many realize. It is discouraging to have had 2 but it still may simply be bad luck. Meanwhile, make sure your thyroid levels are in the normal range. Ideally your TSH should be less than 2 and it does not respond quickly to treatment. It is the thyroid level and not the antibodies that affect your fertility. Then get checked further if you continue to miscarry. Read more...

Diagnosed grossly hypothyroid /hashimoto, feeling worse as weeks go by, ultrasound scan reads thyroid demonstrates a heterogenous nodular echo texture?

Hashimoto's. Heterogeneous texture is the typical appearance of the thyroid in people with hashimoto's. If your level was very low, it takes time to get you on the correct dose of thyroid hormone to get your thyroid levels normal, and time for the improved levels to change how you feel (months, not weeks). Good luck! Read more...
Seek help. This could be a result of acute inflammation crisis as you may need steroids and other anti inflammatory medications it is important to seek endocrinology opinion. Read more...
Biopsy. Will need biopsy of tissue for dx. Read more...